MAUDE Adverse Event Report: ARTHREX, INC. PATELLA RESECTION GUIDE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PATELLA RESECTION GUIDE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PATELLA RESECTION GUIDE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via sems that a ar-612-19 patella resection guide screw fell out, and the instrument came apart.This occurred during an unknown case, all pieces were retrieved, with no patient harm.No additional information provided, additional information requested.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the screw holding the groove leaf spring was missing and the spring was disassembled from the device.The screw was not returned for investigation.The cause could not be determined.

Brand Name
PATELLA RESECTION GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15311435
Report Number1220246-2022-05434
Device Sequence Number20200515
Product Code LXH
UDI-Device Identifier00888867246164
UDI-Public00888867246164
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATELLA RESECTION GUIDE
Device Catalogue NumberAR-612-19
Device Lot Number1001211646
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown